# SDR 04FDEA00779

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB AT SLAT TRACK NR 16 FOUND CRACKED. LT WING LEADING EDGE RIB AT SLAT TRACK NR 16 REMOVED AND REPLACED AS PER SRM   51-31-01, VOL.II.
